Alert archive / Arkansas / Tornado Warnings in 2014
Tornado Warning 39, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Oct 13, 2014, 11:13 AM CDT for Arkansas County, Arkansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2014, 11:13 AM CDT (16:13 UTC)
- Expired
- Oct 13, 2014, 11:40 AM CDT
- In force
- 27 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
County Arkansas County, AR
The radar
The Little Rock radar (KLZK), 112 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 7:08 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 4.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 687 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 657 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
326 WFUS54 KLZK 131613 TORLZK ARC001-131645- /O.NEW.KLZK.TO.W.0039.141013T1613Z-141013T1645Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 1113 AM CDT MON OCT 13 2014 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL ARKANSAS COUNTY IN SOUTHEAST ARKANSAS... * UNTIL 1145 AM CDT * AT 1111 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE STORM WAS LOCATED 5 MILES NORTHEAST OF GILLETT...OR 12 MILES NORTHWEST OF WHITE RIVER NWR. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST AT 40 MPH. * LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE... ETHEL... DE LUCE... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3439 9126 3430 9106 3413 9131 3417 9137 TIME...MOT...LOC 1613Z 214DEG 37KT 3419 9131 $$ 65
2 follow-up statements
750 WWUS54 KLZK 131630 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1130 AM CDT MON OCT 13 2014 ARC001-131645- /O.CON.KLZK.TO.W.0039.000000T0000Z-141013T1645Z/ ARKANSAS AR- 1130 AM CDT MON OCT 13 2014 ...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL ARKANSAS COUNTY UNTIL 1145 AM CDT... AT 1126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 8 MILES NORTH OF WHITE RIVER NWR...MOVING NORTHEAST AT 40 MPH. * LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE... ETHEL... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT MONDAY AFTERNOON FOR EASTERN ARKANSAS. LAT...LON 3435 9117 3430 9106 3421 9119 TIME...MOT...LOC 1630Z 216DEG 37KT 3429 9112 $$ 65
299 WWUS54 KLZK 131640 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1140 AM CDT MON OCT 13 2014 ARC001-131650- /O.CAN.KLZK.TO.W.0039.000000T0000Z-141013T1645Z/ ARKANSAS AR- 1140 AM CDT MON OCT 13 2014 ...THE TORNADO WARNING FOR EAST CENTRAL ARKANSAS COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT MONDAY AFTERNOON FOR EASTERN ARKANSAS. LAT...LON 3435 9117 3430 9106 3421 9119 TIME...MOT...LOC 1640Z 216DEG 37KT 3436 9103 $$ 65
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Oct 13, 10:40 AM CDT, 33 minutes earlier.
Area forecast discussion, Oct 13, 10:40 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE LITTLE ROCK AR 1040 AM CDT MON OCT 13 2014 .DISCUSSION... ON GOING CONVECTION MOVING ACROSS ARKANSAS ASSOCIATED WITH UPPER DYNAMICS. THE LINE WILL CONTINUE TO MOVE EAST WITH ISOLATED STRONG TO SEVERE STORMS...WITH DAMAGING WINDS THE MAIN THREAT. ISOLATED TORNADO MAY BE SEEN ALONG THE LEADING EDGE OR A SUPER CELL AHEAD OF THE LINE IF ONE FORMS. WIND DYNAMICS ARE THERE FOR A POSSIBLE TORNADO. TORNADO WATCH HAS BEEN ENDED BEHIND THE LINE AS IT MOVES EAST...AND WILL CONTINUE TO END AS THE LINE PROGRESSES EAST. BEHIND THE LINE SHOWERS AND RAIN ARE STILL EXPECTED...WITH ISOLATED THUNDER...UNTIL THE UPPER TROUGH MOVES OUT OF THE AREA. THE UPPER TROUGH AND COLD FRONT IS NOT EXPECTED TO PUSH OUT OF THE REGION UNTIL LATER TONIGHT TO TUESDAY...THEN PATCHY LIGHTER RAIN WILL BE SEEN OVER NORTHERN AR UNTIL THE UPPER AND SURFACE LOW MOVE OUT OF THE AREA. TEMPS ARE QUITE CHILLY WITH 60S BEHIND THE CONVECTIVE LINE...WHILE 70S AHEAD. LATE MORNING FORECAST UPDATE WILL KEEP CONVECTION IN THE EAST...WHILE LIGHT RAIN OVER PARTS OF CENTRAL TO WEST. WILL HOLD TEMPS IN THE 60S TO LOWER 70S TODAY. WINDS WILL REMAIN ELEVATED AHEAD AND BEHIND THE CONVECTIVE LINE AND ALSO AFTER THE COLD FRONT PUSHES THROUGH...WHICH CURRENT TIMING WOULD BE LATER THIS EVENING TO THE TONIGHT PERIOD. WILL TRIM FLOOD WATCH ALSO AS MOVE RAIN AREA MOVES EAST. (59) && .PREV DISCUSSION... /ISSUED 257 AM CDT MON OCT 13 2014/ .SHORT TERM...TODAY THROUGH THURSDAY SURFACE ANALYSIS THIS MORNING IS PRETTY MESSY...WITH SEVERAL LOW PRESSURE CENTERS OVER TEXAS/OKLAHOMA NEAR AN APPROACHING FRONTAL BOUNDARY...AND SMALLER MESOSCALE BOUNDARIES FROM NORTH TEXAS WELL INTO ARKANSAS. IN THE UPPER LEVELS...THERE IS PLENTY OF DIFFLUENCE IN THE SOUTHERN PLAINS AND MID SOUTH...WITH THE NOSE OF THE 50 KNOT JET APPROACHING AT 500 MB. ALL THESE INGREDIENTS COMBINED WILL MAKE FOR SOME ACTIVE WEATHER THE NEXT 24 HOURS. A LARGE AREA OF SHOWERS AND THUNDERSTORMS HAS DEVELOPED ALONG AND AHEAD OF THE APPROACHING FRONTAL BOUNDARY...WITH SCATTERED INDIVIDUAL CELLS DEVELOPING OUT AHEAD OF THIS IN NORTHERN AND SOUTHERN ARKANSAS...AS WELL AS NORTH TEXAS. THE SHOWERS AND STORMS WILL MOVE THROUGH THE REGION TODAY AS THE COLD FRONT PUSHES EAST. SOME STORMS WILL BE SEVERE...WITH DAMAGING WINDS BEING THE PRIMARY THREAT. DECENT LOW LEVEL LAPSE RATES WILL SUPPORT A HAIL THREAT AS WELL. AND...WITH A STRENGTHENING LOW LEVEL JET...AND WINDS BACKING TO THE SOUTHEAST...THERE WILL BE A RISK OF TORNADOES...ESPECIALLY WITH CELLS OUT AHEAD OF THE MAIN AREA. WITH HIGH PRECIPITABLE WATER...THE STORMS WILL BE EFFICIENT RAINFALL PRODUCERS...AND IT WILL NOT BE UNREASONABLE TO EXPECT A QUICK ONE TO THREE INCHES IN PORTIONS OF THE AREA. FOR THIS REASON... AND THE FACT THAT MUCH OF NORTHWEST...AS WELL AS SOUTH CENTRAL AND SOUTHEAST ARKANSAS HAVE RECEIVED SEVERAL INCHES OF RAIN IN THE LAST FEW DAYS...HAVE EXTENDED THE FLASH FLOOD WATCH TO THE REMAINDER OF THE AREA. ALSO...HAVE ADJUSTED THE EXPIRATION TIME TO 00Z TO ACCOUNT FOR THE THREAT CONTINUING IN THE LATE AFTERNOON AND EARLY EVENING ACROSS THE EAST. WINDS WILL BE AN ISSUE TODAY...WITH A STRONG GRADIENT SURROUNDING THE LOW PRESSURE SYSTEM AND ATTENDANT FRONT. WINDS OF 15 TO 25 MPH WILL BE COMMON IN THE HIGHER ELEVATIONS...AND AREAS WEST OF THE I-30/US 67 CORRIDORS. OVER THE PRAIRIES OF EASTERN ARKANSAS...WINDS WILL BE A BIT STRONGER...WITH SUSTAINED SPEEDS OF 20 TO 30 MPH...AND HIGHER GUSTS. OVER THIS AREA...WILL KEEP THE WIND ADVISORY...WITH THE LAKE WIND ADVISORY REMAINING OVER THE NORTHWEST TWO-THIRDS. THE ACTUAL FRONT ITSELF WILL LIKELY MOVE INTO EASTERN ARKANSAS BY THIS EVENING...CLEARING THE AREA LATE. HOWEVER...WITH A CLOSED UPPER LEVEL LOW MOVING ACROSS NORTHERN ARKANSAS/SOUTHERN MISSOURI BEHIND THE SYSTEM...THERE WILL BE DECENT WRAPAROUND MOISTURE MOVING IN. CONSEQUENTLY...CONTINUED RAIN CHANCES INTO TUESDAY TO ACCOUNT FOR THIS. UPPER RIDGING WILL TRY TO BUILD BACK INTO THE REGION BY LATE WEDNESDAY. HOWEVER...THIS WILL CONTRACT ENOUGH TO BRING A WEAK FRONT TOWARD THE REGION...WHICH WILL AFFECT THE AREA JUST BEYOND THE END OF THE SHORT TERM. && .LONG TERM...THURSDAY NIGHT THROUGH SUNDAY WEAK FRONT WILL MOVE THROUGH THE REGION FRIDAY. MOISTURE WILL REMAIN LIMITED...WITH ONLY AN INCREASE IN CLOUDS AND A WIND SHIFT NOTED. TEMPERATURES WILL BE NEAR NORMAL...WITH HIGHS GENERALLY IN THE 70S. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 73 54 61 49 / 100 50 30 10 CAMDEN AR 78 54 71 51 / 100 30 20 10 HARRISON AR 73 50 59 47 / 100 40 40 10 HOT SPRINGS AR 75 54 68 49 / 100 30 20 10 LITTLE ROCK AR 78 55 66 50 / 100 30 30 10 MONTICELLO AR 77 54 69 51 / 100 40 20 10 MOUNT IDA AR 72 52 68 45 / 100 30 20 10 MOUNTAIN HOME AR 73 52 60 48 / 100 50 40 10 NEWPORT AR 74 55 62 50 / 100 50 30 10 PINE BLUFF AR 79 54 68 50 / 100 40 20 10 RUSSELLVILLE AR 71 54 64 49 / 100 40 30 10 SEARCY AR 71 54 64 49 / 100 40 30 10 STUTTGART AR 77 54 66 52 / 100 40 30 10 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR BAXTER-BOONE-CLARK-CLEBURNE-CONWAY-FAULKNER-FULTON- GARLAND-HOT SPRING-INDEPENDENCE-IZARD-JOHNSON-LOGAN-MARION- MONTGOMERY-NEWTON-PERRY-PIKE-POLK-POPE-PULASKI-SALINE-SCOTT- SEARCY-SHARP-STONE-VAN BUREN-YELL. FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARKANSAS-BAXTER-BOONE- BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA- DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD- JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE- MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI- SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR ARKANSAS-BRADLEY-CALHOUN-CLEVELAND-DALLAS-DESHA-DREW-GRANT- JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PRAIRIE-WHITE- WOODRUFF. && SHORT TERM...57 / LONG TERM...58
Hazardous weather outlook, Oct 13, 5:00 AM CDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT MON OCT 13 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL MOVE INTO THE STATE TODAY. AHEAD OF THIS FRONT...SHOWERS AND THUNDERSTORMS WILL DEVELOP INTO A SQUALL LINE. DAMAGING WINDS IN EXCESS OF 70 MPH ARE POSSIBLE WITH THIS LINE OF THUNDERSTORMS AS IT MOVES THROUGH THE STATE. IF ANY STORMS DEVELOP OUT AHEAD OF THE MAIN LINE...THERE IS A RISK FOR TORNADOES TODAY. THE MAIN AREA OF CONCERN WILL BE IN AREAS EAST OF LITTLE ROCK. ALONG WITH THE POSSIBILITY OF SEVERE WEATHER...VERY HEAVY RAIN WILL BE POSSIBLE. THIS HEAVY RAINFALL WILL FALL IN AREAS THAT RECEIVED HEAVY RAINFALL LATE LAST WEEK...AND ANY ADDITIONAL RAINFALL COULD PRODUCE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WINDS WILL BE POSSIBLE DURING THE DAY TUESDAY...AS COOLER AIR MOVES INTO THE STATE. NORTHWEST WINDS OF 15 TO 20 MPH WILL BE COMMON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58
In the hours before
Special weather statement, Oct 13, 9:46 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 946 AM CDT MON OCT 13 2014 ARZ033-131515- WHITE AR- 946 AM CDT MON OCT 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WHITE COUNTY UNTIL 1015 AM CDT... AT 943 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTH OF BEEBE...OR 12 MILES SOUTHWEST OF SEARCY...MOVING NORTHEAST AT 50 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... SEARCY... MCRAE... KENSETT... JUDSONIA... HIGGINSON... CROSBY... BALD KNOB... PROVIDENCE... LETONA... GARNER... DEWEY... CLAY... CENTER HILL... ARMSTRONG SPRINGS... ALBION... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3546 9178 3530 9149 3507 9189 3513 9197 TIME...MOT...LOC 1446Z 216DEG 44KT 3516 9188 65
Local storm report, Oct 13, 10:14 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1014 AM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM TSTM WND GST PETIT JEAN MTN 35.16N 92.93W
10/13/2014 M62 MPH CONWAY AR TRAINED SPOTTER
&&
57Local storm report, Oct 13, 10:26 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1026 AM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM TSTM WND DMG NOLA 34.88N 93.74W
10/13/2014 SCOTT AR LAW ENFORCEMENT
LIMBS WERE BLOWN DOWN.
&&
57Local storm report, Oct 13, 10:32 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1032 AM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM TSTM WND DMG MT IDA 34.55N 93.63W
10/13/2014 MONTGOMERY AR LAW ENFORCEMENT
TREES WERE BLOWN DOWN IN THE SOUTHEASTERN PORTION OF THE
COUNTY.
&&
57Special weather statement, Oct 13, 10:40 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1040 AM CDT MON OCT 13 2014
ARZ016-025-033-034-131625-
INDEPENDENCE AR-JACKSON AR-WHITE AR-WOODRUFF AR-
1040 AM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WOODRUFF...EASTERN
WHITE...JACKSON AND SOUTHEASTERN INDEPENDENCE COUNTIES UNTIL 1130 AM
CDT...
AT 1039 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES EAST OF RUSSELL...OR 6 MILES NORTHWEST
OF AUGUSTA...MOVING NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
NEWPORT... AUGUSTA... TUPELO...
TUCKERMAN... RUSSELL... JACKSONPORT...
GRUBBS... DIAZ... ALGOA...
WELDON... STEGALL... SHOFFNER...
POSSUM GRAPE... OLYPHANT... MACKS...
INGLESIDE... HALE... FITZHUGH...
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3522 9143 3534 9153 3584 9137 3569 9103
3556 9103
TIME...MOT...LOC 1540Z 206DEG 50KT 3537 9141
65Local storm report, Oct 13, 10:44 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1044 AM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM TSTM WND DMG MT MAGAZINE 35.17N 93.65W
10/13/2014 LOGAN AR LAW ENFORCEMENT
A TREE WAS BLOWN DOWN.
&&
57The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 4:39 AM CDT | Special Weather Statement | LZK | Logan, Polk, Scott | 46 min |
| Oct 13, 5:10 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk, Scott, Yell | 35 min |
| Oct 13, 5:30 AM CDT | Special Weather Statement | LZK | Johnson, Logan, Scott | 30 min |
| Oct 13, 5:40 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 35 min |
| Oct 13, 5:47 AM CDT | Special Weather Statement | LZK | Boone, Newton | 43 min |
| Oct 13, 6:08 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Montgomery, Pike, Polk | 52 min |
| Oct 13, 6:21 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Perry, Pope, Saline, Scott and 1 more | 39 min |
| Oct 13, 6:29 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Logan, Newton, Pope, Searcy | 46 min |
| Oct 13, 6:56 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike and 1 more | 34 min |
| Oct 13, 7:02 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Johnson, Logan, Perry, Pope and 2 more | 43 min |
| Oct 13, 7:21 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Boone, Marion, Newton, Pope, Searcy and 1 more | 39 min |
| Oct 13, 7:29 AM CDT | Special Weather Statement | LZK | Grant, Hot Spring, Saline | 46 min |
| Oct 13, 7:44 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Perry, Van Buren | 46 min |
| Oct 13, 7:50 AM CDT | Tornado Warning | LZK | Ouachita | 8 min |
| Oct 13, 7:53 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 37 min |
| Oct 13, 8:27 AM CDT | Special Weather Statement | LZK | Cleburne, Faulkner | 43 min |
| Oct 13, 8:35 AM CDT | Special Weather Statement | LZK | Pulaski | 45 min |
| Oct 13, 8:37 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 38 min |
| Oct 13, 8:46 AM CDT | Tornado Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 29 min |
| Oct 13, 8:52 AM CDT | Special Weather Statement | LZK | Faulkner | 43 min |
| Oct 13, 9:17 AM CDT | Special Weather Statement | LZK | Calhoun | 43 min |
| Oct 13, 9:30 AM CDT | Tornado Warning | LZK | Lonoke, Prairie | 30 min |
| Oct 13, 9:42 AM CDT | Special Weather Statement | LZK | Cleveland | 43 min |
| Oct 13, 9:46 AM CDT | Special Weather Statement | LZK | White | 29 min |
| Oct 13, 9:52 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, White, Woodruff | 53 min |
| Oct 13, 10:40 AM CDT | Special Weather Statement | LZK | Jackson | 45 min |
| Oct 13, 10:54 AM CDT | Tornado Warning | LZK | Arkansas, Desha | 21 min |
| Oct 13, 11:14 AM CDT | Tornado Warning | LZK | Arkansas, Desha | 26 min |
| Oct 13, 11:14 AM CDT | Tornado Warning | LZK | Desha | 27 min |
| Oct 13, 11:54 AM CDT | Tornado Warning | LZK | Desha | 22 min |
| Oct 13, 2:29 PM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 29 hr |
Nearby
Tornado Warnings in Arkansas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.